MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-MF-030
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025, a 25mm amplatzer multi-fenestrated septal occluder - cribriform was selected for implant using an 8f amplatzer trevisio intravascular delivery system to treat a multi-fenestrated atrial septal defect.During implant the occluder took on a bulbous shape.The occluder was re-captured and re-deployed, however the occluder the bulbous shape remained.The occluder was removed from the patient.The occluder was pushed out of the loader multiple times however the bulbous shape still remained.A new 30mm amplatzer multi-fenestrated septal occluder - cribriform was selected for implant.During implant the second occluder also took on a bulbous shape.The occluder was removed from the patient.The devices were never released from the delivery cable.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Event or Problem Description
It was reported on (b)(6) 2025 a 25mm amplatzer multi-fenestrated septal occluder - cribriform was selected for implant using an 8f amplatzer trevisio intravascular delivery system to treat a multi-fenestrated atrial septal defect.During implant the occluder took on a bulbous shape.The occluder was re-captured and re-deployed, however the occluder the bulbous shape remained.The occluder was pushed out of the loader multiple times however the bulbous shape still remained.The occluder was implanted.A new 30mm amplatzer multi-fenestrated septal occluder - cribriform was selected for implant.During implant the second occluder also took on a bulbous shape.The occluder was removed from the patient.The device was never released from the delivery cable.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no adverse effects to the patient.The patient status was stable.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the available information, the cause for the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER MULTI-FENESTRATED SEPTAL OCCLUDER - CRIBRIFORM
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22964806
Report Number2135147-2025-04964
Device Sequence Number18420422
Product Code MLV
UDI-Device Identifier00811806010304
UDI-Public(01)00811806010304(17)300131(10)10708142
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-MF-030
Device Catalogue Number9-ASD-MF-030
Device Lot Number10708142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F AMPLATZER TREV [9-ATV08F45/80, LOT: 10739248].
Patient Age17 YR
Patient SexFemale
Patient Weight71 KG